... caffeine? I was previously on 80mgs of Strattera. Doc switched me to 36mgs of Concerta. I just happen to be sick and prescribed a 5 day prescription of Azithromycin (Z-pac) the same day. NyQuil was taken too but just the first night. I drink coffee. Do I need to limit my caffeine on Concerta? I'm finding myself freaking out. Not sure what's causing this or if I should try to wait it out a little longer and it will get better. Suggestions?
Concerta and coffee? 5th day on concerta and I'm VERY spastic. Will I calm down? Do I need limit?
- 4 Dec 2010 by SSpaz
- 8 Dec 2010
- concerta, nyquil, strattera, azithromycin, caffeine
Added 4 Dec 2010:
This morning I took Concerta and have had 2 1/2 cups of coffee. No other medications. I can't seem to focus right on anything. I just feel really funny. Thinking it's caffeine? Or is Concerta just not working for me?
Yes caffeine can really interfere if you are taking any of these type of meds I would advize tapering off the caffeine and see how you feel. You should improve shortly after completely stopping the caffeine but i would do it slowly becaue you could actually go through some nasty headaches from the withdrawel of caffeine so cut the caffeine down by 1 cup every 2 days and you should notice the difference soon. Hope this helps you out my dear, marjorie zych
- Concerta Drug Information
- Strattera Drug Information
- Azithromycin Drug Information
- Caffeine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2010 • 2 answers
Posted 22 Jan 2011 • 2 answers
Posted 23 Jun 2011 • 3 answers
Posted 25 Aug 2011 • 1 answer
Posted 17 Jul 2012 • 11 answers